# SDR AWXA200601870

- Difficulty date: October 30, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69434452
- Condition: Cracked
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR - C-16 CHECK - AFT CARGO COMPARTMENT ATTACH CLIP CRACKED ON VERTICLE WEB, BS 772.6, RBL 24.  REPLACED AFT CARGO COMPARTMENT ATTACH CLIP, BS 772.6, RBL 24 IAW B737-300 SRM 51-40-02-0G, FIGURES 3, 8 AND 13.
